# SDR SWAA2015032637894

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 59,070 hours, 47,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6573719
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 CANOE FAIRING SKIN DELAMINATED ON FWD LE SIDE.  REPAIRED SKIN IAW SRM.
